EconPapers    
Economics at your fingertips  
 

The Semi-discrete Method for the Approximation of the Solution of Stochastic Differential Equations

Ioannis S. Stamatiou ()
Additional contact information
Ioannis S. Stamatiou: University of West Attica

A chapter in Nonlinear Analysis, Differential Equations, and Applications, 2021, pp 625-638 from Springer

Abstract: Abstract We study the numerical approximation of the solution of stochastic differential equations (SDEs) that do not follow the standard smoothness assumptions. In particular, we focus on SDEs that admit solutions which take values in a certain domain; examples of these equations appear in various fields of application such as mathematical finance and natural sciences among others, where the quantity of interest may be the interest rate, which takes non-negative values, or the population dynamics which takes values between zero and one. We review the Semi-Discrete method (SD), a numerical method that has the qualitative feature of domain preservation among other desirable properties.

Date: 2021
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-72563-1_23

Ordering information: This item can be ordered from
http://www.springer.com/9783030725631

DOI: 10.1007/978-3-030-72563-1_23

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-72563-1_23